Alert archive / Alabama / Tornado Warnings in 2023

Tornado Warning 115, NWS Tallahassee, FL

December 10, 2023Henry County, Alabama

NWS Tallahassee, FL issued this tornado warning at Dec 10, 2023, 6:36 AM CST for Henry County, Alabama. It was in force for 22 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 10, 2023, 6:36 AM CST (12:36 UTC)
Expired
Dec 10, 2023, 6:58 AM CST
In force
22 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Henry County, AL

The radar

The Ft Rucker radar (KEOX), 32 km from the middle of the area, began a volume at 12:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 10, 6:39 AM CSTTORNADODancey, ALTDS on EOX radar. No structural damage reported at this time.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 10, 12:58 AM CSTTornado WatchSPC9 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 0.6 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2023-12-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 485 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2023-12-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 202 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
485 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
635 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
202 m²/s²
0-3 km storm-relative helicity
208 m²/s²
Significant tornado parameter
0.4
Supercell composite
5.5

Open this sounding in Storm Lab

The text

As transmitted.

854 
WFUS52 KTAE 101236
TORTAE
ALC067-101315-
/O.NEW.KTAE.TO.W.0115.231210T1236Z-231210T1315Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tallahassee FL
636 AM CST Sun Dec 10 2023

The National Weather Service in Tallahassee has issued a

* Tornado Warning for...
  Southern Henry County in southeastern Alabama...

* Until 715 AM CST.
    
* At 636 AM CST, a severe thunderstorm capable of producing a tornado
  was located 7 miles north of Headland, moving east at 35 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  southern Henry County, including the following locations...
  Shorterville, Haleburg, Newville, Barnes, Tumbleton, Dancey,
  Miller, Hardwickburg, Capps, and Hayes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tallahassee.

&&

LAT...LON 3162 8506 3157 8506 3154 8504 3147 8507
      3143 8507 3143 8508 3140 8508 3137 8509
      3139 8536 3151 8538
TIME...MOT...LOC 1236Z 259DEG 29KT 3146 8530 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

42-DVD
4 follow-up statements
302 
WWUS52 KTAE 101242
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
642 AM CST Sun Dec 10 2023

ALC067-101315-
/O.CON.KTAE.TO.W.0115.000000T0000Z-231210T1315Z/
Henry AL-
642 AM CST Sun Dec 10 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 AM CST FOR
SOUTHEASTERN HENRY COUNTY...
        
At 642 AM CST, a confirmed tornado was located near Abbeville, moving
east at 30 mph.

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Abbeville, Haleburg, Shorterville, Barnes, Dancey, Miller,
Hardwickburg, Hayes, Willis Crossroads, and Balkum.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.

&&

LAT...LON 3162 8506 3157 8506 3154 8504 3147 8507
      3143 8507 3143 8508 3140 8508 3137 8509
      3142 8528 3152 8531
TIME...MOT...LOC 1242Z 258DEG 27KT 3147 8527 

TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN

$$

42-DVD
975 
WWUS52 KTAE 101248
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
648 AM CST Sun Dec 10 2023

ALC067-101315-
/O.CON.KTAE.TO.W.0115.000000T0000Z-231210T1315Z/
Henry AL-
648 AM CST Sun Dec 10 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 AM CST FOR
SOUTHEASTERN HENRY COUNTY...
    
At 648 AM CST, a severe thunderstorm capable of producing a tornado
was located near Abbeville, moving east at 35 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Abbeville, Haleburg, Shorterville, Barnes, Dancey, Miller,
Hardwickburg, Hayes, Willis Crossroads, and Balkum.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.

&&

LAT...LON 3162 8506 3157 8506 3154 8504 3147 8507
      3143 8507 3143 8508 3140 8508 3137 8509
      3142 8528 3152 8531
TIME...MOT...LOC 1248Z 259DEG 29KT 3148 8521 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

42-DVD
249 
WWUS52 KTAE 101252
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
652 AM CST Sun Dec 10 2023

ALC067-101315-
/O.CON.KTAE.TO.W.0115.000000T0000Z-231210T1315Z/
Henry AL-
652 AM CST Sun Dec 10 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 AM CST FOR EAST
CENTRAL HENRY COUNTY...
    
At 652 AM CST, a severe thunderstorm capable of producing a tornado
was located 7 miles southeast of Abbeville, moving east at 35 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Abbeville, Shorterville, Barnes, Miller, Hardwickburg, Hayes, and
Willis Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.

&&

LAT...LON 3162 8506 3157 8506 3154 8504 3147 8507
      3143 8507 3143 8520 3154 8523
TIME...MOT...LOC 1252Z 259DEG 29KT 3149 8517 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

42-DVD
432 
WWUS52 KTAE 101258
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
658 AM CST Sun Dec 10 2023

ALC067-101308-
/O.CAN.KTAE.TO.W.0115.000000T0000Z-231210T1315Z/
Henry AL-
658 AM CST Sun Dec 10 2023

...THE TORNADO WARNING FOR EAST CENTRAL HENRY COUNTY IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 800 AM CST for southeastern
Alabama...and southwestern Georgia.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Tallahassee.

LAT...LON 3162 8506 3157 8506 3154 8504 3147 8507
      3143 8507 3143 8520 3154 8523
TIME...MOT...LOC 1257Z 259DEG 29KT 3150 8511 

$$

42-DVD

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at Dec 10, 5:33 AM CST, 1 hour 3 minutes earlier.

Area forecast discussion, Dec 10, 5:33 AM CST, 1 hour 3 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
633 AM EST Sun Dec 10 2023

...New AVIATION...

.NEAR TERM...
(Today and tonight)
Issued at 217 AM EST Sun Dec 10 2023

Scattered to widespread showers and storms are expected today
ahead of and along an approaching strong cold front. Dew points
have trended warmer than previous forecast this morning,
supporting perhaps more instability than previously forecast.
Large scale lift remains in place along with moderate low level
wind shear, leading to a marginal risk for severe weather. The
primary threat for storms today are damaging winds, a few
tornadoes, small hail, and locally heavy rainfall. A widespread 1
to 2 inches of rainfall is expected, with isolated higher amounts
near 3 to 4 inches possible. While widespread flooding is not
expected, these higher totals in urban or already saturated areas
may cause some minor flooding issues. The main line of storms is
forecast to enter our western zones a few hours before sunrise and
push eastward through the area today, eventually exiting the area
by this evening. Severe weather and locally heavy rainfall will
remain possible all day.

Much cooler and drier air will push into the region after the
front with breezy northwest winds.

&&

.SHORT TERM & LONG TERM...
(Monday through Saturday)
Issued at 217 AM EST Sun Dec 10 2023

Fairly cold and dry conditions are expected to start out the
period with surface high pressure to the north keeping
northeasterly winds parked over the area. A very gradual warming
and moistening trend is expected through the week. Rain chances
are forecast to increase again heading into the weekend as another
Gulf low tries to develop to the southwest. It's too early to pin
down the details of this system at this point.

&&

.AVIATION...
(12Z TAFS)
Issued at 629 AM EST Sun Dec 10 2023

Mostly IFR to LIFR conditions are expected today with rain and
thunderstorms moving eastward across the area along a cold front.
In the wake of the front today winds will become gusty out of the
NW, with ceilings gradually improving to VFR later tonight.
Overnight, there is some question on whether winds will remain
gusty at the surface or if they will weaken and LLWS will instead
be present. Opted for gusts at the surface for now but may
reevaluate in future forecasts.

&&

.MARINE...
Issued at 217 AM EST Sun Dec 10 2023

A strong cold front will sweep across the waters today with winds
clocking around to the northwest in its wake by tonight. A rapid
onset of gale-force northwest wind gusts is expected this
afternoon and evening across the coastal waters in the wake of the
cold front. A gale warning is now in effect for all coastal
waters. Gales will subside later tonight with winds remaining
around 20 knots into early Monday afternoon. Offshore wave heights
will increase this afternoon and peak around 5 to 8 feet tonight
into Monday. Winds will clock around to the northeast by Tuesday,
as high pressure settles over the mid- Atlantic, with speeds
continuing in the 15 to 20 knot range. While there is uncertainty
in the forecast for Wednesday and beyond, winds may increase
further to around 20 to 25 knots, especially if low pressure

&&

.FIRE WEATHER...
Issued at 217 AM EST Sun Dec 10 2023

A strong cold front is forecast to push across the area
today with breezy northwest winds in its wake. Given recent
rainfall and expected additional rainfall with this front
today, there are no fire weather concerns for the next few
days.

&&

.HYDROLOGY...
Issued at 217 AM EST Sun Dec 10 2023

Widespread showers and thunderstorms are expected to push across
the area today ahead of a strong cold front. Widespread rainfall
totals of 1 to 2 inches will be possible with isolated higher
amounts near 3 to 4 inches. While widespread flooding is not
expected, a few spots of minor flooding may be possible if the
higher totals end up over already saturated areas from the last
event. Higher totals could also create further rises on area
rivers.

&&

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage by calling the
office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   70  38  56  36 / 100  30   0   0
Panama City   70  39  57  39 /  90  10   0   0
Dothan        68  34  54  33 /  90  10   0   0
Albany        68  35  54  32 /  90  30   0   0
Valdosta      71  37  56  35 / 100  70   0   0
Cross City    75  40  59  38 /  90  90   0   0
Apalachicola  69  40  57  43 /  90  10   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Dense Fog Advisory until 9 AM EST this morning for FLZ015>018-
     026-027.

     High Rip Current Risk through Monday evening for FLZ108-112-114-
     115.

GA...Dense Fog Advisory until 9 AM EST this morning for GAZ155>159.

AL...None.
GM...Gale Warning from 4 PM this afternoon to 1 AM EST Monday for
     GMZ730-755-765-775.

     Small Craft Advisory from 1 AM EST /midnight CST/ to 1 PM EST
     /noon CST/ Monday for GMZ730-750-752-755-765-770-772-775.

     Gale Warning from noon today to midnight CST tonight for GMZ750-
     752-770-772.

&&

NEAR TERM...Merrifield
SHORT TERM...Merrifield
LONG TERM....Merrifield
AVIATION...Merrifield
MARINE...Merrifield
FIRE WEATHER...Merrifield
HYDROLOGY...Merrifield

In the hours before

Local storm report, Dec 10, 6:22 AM CST, 14 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
722 AM EST Sun Dec 10 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0632 AM     Tornado          2 S Gritney             30.81N 85.84W
12/10/2023                   Holmes             FL   911 Call Center

            Radar confirmed tornado Multiple reports of
            trees down in Gritney and a structure on
            fire.

&&

JM
Local storm report, Dec 10, 6:27 AM CST, 9 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
727 AM EST Sun Dec 10 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0649 AM     Tstm Wnd Dmg     Five Points             30.71N 85.75W
12/10/2023                   Washington         FL   911 Call Center

            Trees down at Yates Settlement and Douglas
            Ferry Rd.

&&

JM
Special weather statement, Dec 10, 6:29 AM CST, 7 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
729 AM EST Sun Dec 10 2023

FLZ012-014-112-114-101315-
Coastal Bay FL-Inland Bay FL-Inland Gulf FL-Coastal Gulf FL-
729 AM EST Sun Dec 10 2023

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN GULF AND
SOUTHEASTERN BAY COUNTIES THROUGH 815 AM EST/715 AM CST/...

At 728 AM EST/628 AM CST/, Doppler radar was tracking a strong
thunderstorm near Tyndall Air Force Base, or 12 miles south of
Callaway, moving northeast at 30 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Mexico Beach, Tyndall Air Force Base, Wewahitchka, Overstreet,
Honeyville, Davis Beach, Allanton, Wetappo, Beacon Hill, and
Dalkeith.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 900 AM EST/800 AM CST/ for
the Panhandle of Florida.

&&

LAT...LON 2988 8549 2989 8550 2999 8567 3020 8534
      3020 8524 3001 8512 2987 8549
TIME...MOT...LOC 1228Z 240DEG 24KT 2996 8556

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

33
Special weather statement, Dec 10, 6:32 AM CST, 4 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
732 AM EST Sun Dec 10 2023

FLZ016-017-026-101315-
Liberty FL-Gadsden FL-Leon FL-
732 AM EST Sun Dec 10 2023

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN GADSDEN...
NORTHEASTERN LIBERTY AND SOUTHWESTERN LEON COUNTIES THROUGH 815 AM
EST...

At 732 AM EST, Doppler radar was tracking a strong thunderstorm 12
miles southwest of Greensboro, or 13 miles east of Blountstown,
moving northeast at 30 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Quincy, Telogia, Lake Talquin, Hosford, Lowry, Wetumpka, Bloxham,
Sawdust, and Clio.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3031 8487 3046 8495 3060 8459 3037 8452
TIME...MOT...LOC 1232Z 239DEG 27KT 3041 8483

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

42-DVD
Special weather statement, Dec 10, 6:35 AM CST, 1 minute before
Special Weather Statement
National Weather Service Tallahassee FL
635 AM CST Sun Dec 10 2023

ALZ067-101315-
Henry AL-
635 AM CST Sun Dec 10 2023

...A STRONG THUNDERSTORM WILL IMPACT HENRY COUNTY THROUGH 715 AM
CST...

At 635 AM CST, Doppler radar was tracking a strong thunderstorm near
Headland, moving east at 35 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Abbeville, Headland, Kinsey, Newville, Haleburg, Shorterville, Walter
F. George Lock And Dam, Tumbleton, Kirkland Crossroads, Edwin,
Grandberry Crossroads, Hayes, Scottsboro Crossroads, Double Bridges,
Graball, Headland Municipal A/P, Dancey, Thomas Mill Creek, Balkum,
and Barnes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 800 AM CST for southeastern
Alabama...and southwestern Georgia.

&&

LAT...LON 3170 8513 3166 8508 3164 8509 3162 8506
      3157 8506 3154 8504 3147 8507 3143 8507
      3137 8509 3131 8509 3131 8542 3170 8542
      3170 8522 3172 8521 3172 8513
TIME...MOT...LOC 1235Z 259DEG 29KT 3144 8536

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

42-DVD
Local storm report, Dec 10, 6:36 AM CST, 0 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
736 AM EST Sun Dec 10 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0519 AM     Tstm Wnd Gst     Miramar Beach           30.38N 86.36W
12/10/2023  M40 MPH          Walton             FL   Mesonet

            Miramar Beach WeatherStem meaured 40 mph
            wind gust.

0537 AM     Tstm Wnd Gst     3 SSW Freeport          30.46N 86.15W
12/10/2023  M43 MPH          Walton             FL   Mesonet

            Ambient station reported 43 mph wind gust in
            Freeport.

0537 AM     Tstm Wnd Gst     3 SSW Freeport          30.46N 86.15W
12/10/2023  M43 MPH          Walton             FL   Mesonet

            Ambient weather station reported 43 mph wind
            gust in Freeport.

&&

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 9, 7:50 PM CSTSevere Thunderstorm WarningTAEHenry25 min
Dec 9, 11:54 PM CSTSpecial Weather StatementTAECoffee36 min
Dec 10, 12:11 AM CSTAreal Flood AdvisoryTAECoffee, Geneva2 hr
Dec 10, 1:00 AM CSTSevere Thunderstorm WarningTAEDale, Henry30 min
Dec 10, 1:22 AM CSTTornado Warning Tornado observedTAEDale, Henry38 min
Dec 10, 1:50 AM CSTTornado Warning Tornado observedTAEHenry25 min
Dec 10, 4:10 AM CSTSevere Thunderstorm WarningTAECoffee50 min
Dec 10, 6:20 AM CSTSpecial Weather StatementTAEHouston40 min
Dec 10, 6:35 AM CSTSpecial Weather StatementTAEHenry40 min

Nearby

Tornado Warnings in Alabama, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.